Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 3, Issue 3, 1987
Metadata
 

The Relation Between the Porous Medium and the Eikonal Equations in Several Space Dimensions
Pierre-Louis Lions, Panagiotis E. Souganidis and Juan Luis Vázquez
pp. 275–310
Abstract | Full-Text PDF (2074 KB) | Metadata

Norm Inequalities for Potential-Type Operators
Sagun Chanillo, Jan-Olov Strömberg and Richard L. Wheeden
pp. 311–335
Abstract | Full-Text PDF (1224 KB) | Metadata

Structural Stability and Generic Properties of Planar Polynomial Vector Fields
Douglas S. Shafer
pp. 337–355
Abstract | Full-Text PDF (1818 KB) | Metadata

On the Spaces of Eisenstein Series of Hilbert Modular Groups
Toshitsune Miyake
pp. 357–369
Abstract | Full-Text PDF (776 KB) | Metadata

Eigenvalue Problems of Quasilinear Elliptic Systems on $R^n$
Gongbao Li
pp. 371–399
Abstract | Full-Text PDF (1283 KB) | Metadata

An Atomic Decomposition of the Predual of BMO$(\rho)$
Beatriz E. Viviani
pp. 401–425
Abstract | Full-Text PDF (1368 KB) | Metadata

Global Models of Riemannian Metrics
J. Fontanillas and F. Varela
pp. 427–445
Abstract | Full-Text PDF (947 KB) | Metadata

Compact Hypersurfaces with Constant Higher Order Mean Curvatures
Antonio Ros
pp. 447–453
Abstract | Full-Text PDF (385 KB) | Metadata

Oblique Derivative Problems for the Laplacian in Lipschitz Domains
Jill Pipher
pp. 455–472
Abstract | Full-Text PDF (1022 KB) | Metadata